# SDR SIMA20141125005

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 35,537 hours, 32,487 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 370 IAS CAUTION INSCRIPTION ON BOTH IAS INDICATORS.  DIFFERENCE OF KIAS AFTER SEVERAL MINUTES, FIRST OFFICER AIRSPEED INDICATOR DECREASED TO 10 CA IAS STANDBY AT 260 KIAS.  DECLARED EMER & DESCENDED IAS INCREASE PASSING FL 250 & APPEARED NORMAL PASSING FL 210.  TRANSFERRED TO NRWC 648-MIA-01933.  R & R ADC NR 2 IAW 34-15-01, NO HELP.
